Open Access
May, 1985 A Local Limit Theorem for Associated Sequences
Thomas E. Wood
Ann. Probab. 13(2): 625-629 (May, 1985). DOI: 10.1214/aop/1176993015


A local central limit theorem of the type due to L. A. Shepp is proved for certain stationary sequences of associated random variables.


Download Citation

Thomas E. Wood. "A Local Limit Theorem for Associated Sequences." Ann. Probab. 13 (2) 625 - 629, May, 1985.


Published: May, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0563.60028
MathSciNet: MR781429
Digital Object Identifier: 10.1214/aop/1176993015

Primary: 60F05
Secondary: 60E10

Keywords: association , local limit theorem

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 2 • May, 1985
Back to Top